# SDR 06FDEA04088

- Difficulty date: November 22, 2006
- Submitted: November 22, 2006
- Operation: Air carrier
- Aircraft: N431FE
- Make and model: Airbus A310-203
- Aircraft serial: 316
- Aircraft time: 45,297 hours, 20,618 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STRUCTURES-A300/A310 REPAIR IDENTIFICATION AND SUPPLEMENTAL MAINTENANCE  COMPLY WITH EO 6-5100-7-5000 REV NR B POS PT1.  CABIN FLOOR TRACK Y-952 WORN BETWEEN FRAMES 60 AND 61 REPAIRED PER SRM 53-10-16 FIG 201 SHEET 1.
